# SDR SWAA2023020790449

- Difficulty date: January 10, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY TENSION STRAP AT RBL 19 BS 787+12; BS 807+8.<[01] REMOVED CORROSION ON ACB TENSION STRAP RBL19 BS787+12''; BS807+8'' IAW SRM 51-10-02-0G-0; MEASURES L=5.42'' X W=1.18''; L=1.4'' X W=1.2'' TOOL USED CALIPER ID: ATS1317 S/N: UNK DUE DATE:08/2023;[02] ORIGINAL THICKNESS:0.100'' NDI UT INSPECTION REQUIRED.;[03] VERIFIED CORRECTIVE ACTION #1.;[04] NDT UT THICKNESS INSPECTED BLENDED AREAS PER 737 NDTM PART 4; 51-00-00; PROC 2; LOWEST READING IS .080' ADJ 'T' .100'. EQUIP ID ATS2341 DUE 06/23;[05] IN ADDITION STEP#4 FOR NDI;FOUND AREA TO BE OUT OF LIMITS;IAW SRM 53-60-15-1A-1 ALLOWABLE DAMAGE 1;PARAG.4(3)(B) DETAIL D FIG. 103.;[06] VERIFIED APPLICABILITY FOR SRM 53-60-15-1A-1.;[07] VERIFIED CORRECTIVE ACTION 5 AND 6;[08] REMOVED TENSION STRAP AT AFT CARGO;RBL19 ;BS767+8 TO BS867;IAW SRM 51-40-02.;[09] RECEIVED NEW TENSION STRAP WITH P/N 146A8128-14;LOT#1489525;LOCATED AND DRILLED;IAW SRM 51-40-05;DWG#146A8120.OK TO INSTALL.;[10] VERIFIED CORRECTIVE ACTION #9 OK TO INSTALL GIVEN;[11] UPDATED MEASUREMENT FIELD.;[12] INSTALLED ACB TENSION STRAP RBL19 BS780-860 IAW SRM 51-40-02-0G-0 AND DRAWING# 146A8120;[13] VERIFIED CORRECTIVE ACTION #12. VERIFIED MEASUREMENTS.
